MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 5.5HLX ADV BR ANC-DYNA STR/BL; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SàRL 5.5HLX ADV BR ANC-DYNA STR/BL; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 222004
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi:( (b)(4).The expiration date is currently unavailable.
 
Event or Problem Description
It was reported via email that a doctor experienced an issue a dynacord break.After following up with the sales rep via phone, he stated that during a rotator cuff procedure while the doctor was tying the half hitch knot, the dynacord broke.He did not think it needed to be reported since the break was where the doctor was going to cut the suture in the end.There were no patient consequences or delays.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the complaint device is implanted in the patient and will not be available for a physical evaluation.This complaint is not confirmed.It was reported that the suture broke during the tying of the half hitch knot.No information regarding the procedure or the device used has been provided to determine a root cause for this failure.The dhr review indicated that this batch of devices were processed with one incident.This event is not relevant to the complaint condition since it concern a qualification for assembly and vacuum drying process therefore, there is no evidence of manufacturing anomalies on the records reviewed.A review into the depuy mitek complaints system revealed no complaints of any type for this lot of devices that were released to distribution.Based on the information available this complaint will be accounted for and monitored via post market surveillance activities.However, if additional information is made available, the investigation will be updated as applicable.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
5.5HLX ADV BR ANC-DYNA STR/BL
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key7642471
Report Number1221934-2018-52522
Device Sequence Number2324395
Product Code MAI
UDI-Device Identifier10886705029464
UDI-Public10886705029464
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K173859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue Number222004
Device Lot NumberL736777
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1